# SDR SWAA2022110958627

- Difficulty date: October 12, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT INTERCOSTAL BS 946 RBL 20 WL 160 / [01] CRACKED AT INTERCOSTAL BS 946 RBL 20 WL 160 P/N 147A7580-22; FOUND TO BE OUT LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C .;[02] FABRICATED; LOCATED AND DRILLED NEW INTERCOSTAL MADE FROM 7075T6#0.032' LOT#1483073-1 AT BS927 TO BS 947 RBL 20 WL 160 I.A.W SRM 51-40-05-0G-0 AND DWG 147A7500 ;APPLIED CHEMICAL CONVERSION COATING I.A.W SRM 51-20-01-0G-0. AND OK TO PRIME.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] APPLIED PRIMER BMS10-11 TY CLAS A ON NEW INTERCOSTAL MADE FROM 7075T6#0.032' LOT#1483073-1 AT BS927 TO BS 947 RBL 20 WL 160 I.A.W SRM 51-20-01-0G-0. AND OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION ITEM 4; OK TO INSTALL.;[06] INSTALLED INTERCOSTAL AT ACB BS927 TO BS 947 RBL 20 IAW 737-700 SRM 51-40-02-0G-0; DWG 147A7500.-;[07] RII VERIFIED CORRECTIVE ACTION ITEM 6.;[08] VERIFIED CORRECTIVE ACTION ITEM 6; AND MEASUREMENT FIELDS; CARD COMPLETE.
